MathSciNet Relay Station
MathSciNet bibliographic data
MR150046 04.30
Hajnal, A. On a consistency theorem connected with the generalized continuum problem. Acta Math. Acad. Sci. Hungar 12 1961 321–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement